Ask an expert
Question

02 Mar 2004

Cilift
Hi Doc. I am on Cilift - one a day. Is it safe to take a sleeping tablet with them? Thanks!
Answer 389 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Dear Red,
Yes, as Mango says, there should be no problem, especially if it's one of the more modern sleeping pills ( like Stilnox ) which are designed to last just long enough to get you to sleep, and not long enough to give a hangover in the morning. As the Cilift improves your depression ( which may well have been causing your sleep disturbance anyway ) you may find that there's less need for sleeping pills.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9436 votes
No
68% - 20003 votes
Vote